ITCHY SKIN SINCE STARTING HRT

Itchy skin on HRT. Is it normal?

It's unsettling to see a new rash. The NHS lists mild rash or itching as a known side effect.

What the NHS lists

Mild rash or itching is on the list

Side effects overall

Many people get none, or only mild ones

The NHS says side effects are not a given. It's common to have none at all, or only mild ones.

Is it the HRT?

It may not be the HRT at all

The NHS points out that side effects can look like menopause symptoms. So the cause of an itch may be something else.

How long it lasts

Side effects tend to ease

The NHS says any side effects usually improve over time. It says estrogen side effects will often go away after a few weeks.

When to get it checked

Speak to a doctor if:

Bring this to your appointment

Questions for your doctor

Get free early access

A simple tracker for women on HRT: log doses and symptoms in 30 seconds a day, watch how things change week by week, and bring a one-page summary to your doctor. Plus a free checklist for your next appointment.

Free. One email when it's ready. No spam, unsubscribe anytime. Privacy
Getting ready for an appointment? Get the free doctor-visit checklist →

As slides

Itchy skin on HRT. Is it normal?Mild rash or itching is on the listMany people get none, or only mild onesIt may not be the HRT at allSide effects tend to easeSpeak to a doctor if:Questions for your doctor

Sources

General information, not medical advice.